MathSciNet Relay Station
MathSciNet bibliographic data
MR200938 (34 #824) 57.36
Novikov, S. P. The topology of foliations. (Russian) Trudy Moskov. Mat. Obšč. 14 1965 248–278.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement